MathSciNet Relay Station
MathSciNet bibliographic data
MR1181377 46K15 (46H25)
Molnár, Lajos A note on the strong Schwarz inequality in Hilbert $A$-modules. Publ. Math. Debrecen 40 (1992), no. 3-4, 323–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement